Depo provera lawsuit

Common Questions and Answers about Depo provera lawsuit

depo-provera

I am 19 and was diagnosed with endometriosis September of last year I have been on Depo Provera since I was 14 because of heavy periods I read a posting on another forum about a woman that had a 19 year old that had been on Depo since she was 15 and now she has been told that her breasts are not growing because of the Depo shots is that possible please help me I am scared that this is happening to me please let me know anything.
I would like to ask if any1 had trouble with Depo Provera shot i took 1 shoot in Aug 2006 and my next shoot was due in Nov 2006 but i did not like it so i told my Doc since i was not with any1 at the time and i did not need the shoot .so she gave me birth control told me to start them that day but i never bc like i said i was not with any1 so i still never started the pill so it took me until jan 08 to start my a period back.
I am in a group where all the women are trying to conceive after the depo provera. Many have been trying to conceive for years, and no luck. And it seems like those who do conceive have miscarriages soon after. Its like 80% of the women who get pg have a miscarriage. Is this linked to the depo? Age? Im 22 and am trying to conceive #2. (my son is 6 now) I am so scared that it might happen to me.
I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
Having spent several years on Ortho evra (I have since switched to Depo Provera), my endometriosis has indeed gotten worse. I have always had long, heavy periods, but with Orth Evra, afetr some time the bleeding (not spotting, but actual heavy bleeding) would last 24 - 30 days. I finally called my doctor in tears when the last period lasted 54 days and I was paler than a ghost and could barely sutup straight anymore. All this in addition to unbearable pain.
I got off Depo provera about three years ago. Prior to that I had no menstrual problems. Now, right before and after my period, I have cramps, diarrhea, nausea, and really long cyles. I was wondering if anyone else experienced this.
I've just turned 18 and I've been using the depo shot for at least 7 months because the pill was making me sick.When I asked my Nurse about depo she just told me about the positives which left me very much in the dark about this contraception.Since starting my shots I have gained 14LBS in just SEVEN months!!I have gone back to the nurse since and explained that my diet and exercise hasn't changed but I'm gaining weight,she wasn't exactly sympathic and insisted I eat less!
I was prescribed 10 10mg pills for ten days to stop this constant flow I've had for the last 5 months due to the depo shot. I've been on the provera for 6 days. The bleeding got really light to where I could go with out tampons or pads for two days straight. But now I have sore breast,cramps,bloated,& the earge to poop. Can this be a normal period coming on? Should I continue the pills?
i have noticed this problem for at least a couple of years and initially my doctor thought it was because i was in depo provera and had abnormal bleeding all the time. i have been on the pill for over 7 months and my periods are back to normal except after this occurrence following orgasm. in april i had an abnormal pap smear that indicated i had HGSIL (high-grade intraepithelial lesions) of the cervix.
No pain, and nothing unsual, which was kind of surprising given I was on the Depo-Provera injection for many years with no period at all. My body has pretty much went back to normal. The only thing is that I had two periods for the month of January (Tubal was Dec. 9th) one period at the beginning of the month and one now. But no cramping or bad pain associated with it and not too heavy, just like before for me.
You can skip the placebo pills if you take oral contraceptives, or if you get the Depo-provera shot (every 3 months) about half of women stop getting their period at all. I'm about to try this method. As for sex, personally I think if you get to have sex with a woman, than it's stupid to be grossed out by her period. You're getting laid, dude! Get over it! But sadly, that's not the world we live in, so I recommend to you... the sea sponge! You just put it up there and it absorbs the blood.
I admit I'm still wrapping my head around it because you hear a new pill being advertised on tv every day but then a class action lawsuit five years later. I myself took depo provera and that was a big mistake. Still, Wilko1956 wants to do it and it's worth a try. The good news his liver can't get any worse as explained by the doctor so I'm hoping the betting the only way now is up! Thanks meNtoby!
This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
BUT BEFORE i had the IUD put in, i was on the Depo Provera... which is the shot form of birth control that lasts three months... i have had constant yeast and bacterial infections since i have been on the shot. Now i am on the IUD, and they both use the same hormones. this is just great (sarcastically speaking) to hear all of this about the IUD as well. i was really hoping after MANY (too many to count) years of dealing with the constant infections that my problems are not going to go away.
i wonder why we have to go through all this with the iud the reason i got it was so i wont have to worry about getting the depo, but i guess that worked for five years next time im sticking with it. than i go on the babies online site to see how far along am i and in one week i dont remember which one it says the breast produces colostrum, so me being unpatient i go ahead for the squeeze.........surprise some fluid appears.....i cant wait for the ultrasound its in three days........
thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
I was on Depo for 6 years with no period. I got pregnant with my son two months after I should have had my shot. I was fine. I am the same way though, I dont have periods while on birth control. I had the IUD removed July 17th and had a period on the 20th and now I'm pregnant. I would defenitly see your doctor though medicmama just to be sure.
I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.
MedHelp Health Answers